Hosted at New Plymouth Seventh-day Adventist Church, 41 Saxton Road, Brooklands, New Plymouth 4371

  • 10:00 am – Welcome, prayer: Murray & Susan Robinson / Jayden Timmins
  • 10:05 am – Opening song/hymn: Renee and team
  • 10:10 am – Mission connections, Hope Channel – 15 min: Ole Pederson
  • 10:25 am – Mission North Africa Union – 25 min: Graeme Drinkall
  • 10:50 am – Closing prayer: Graeme Drinkall

Break / Greetings

  • 11:10 am – Welcome: Craig Bates
  • 11:15 – Song praise service: Renee and team
  • 11:25 – Youth and Teen update – 5 min: Matthew Moore
  • 11:30 – School report/interview / Children’s Story – 15 min: Dan Carrasco / Renee
  • 11:45 – Tithes & Offerings: Pr Anton Van Wyk
  • 11:50 – Prayer: Pr Anton Van Wyk
  • 11:55 pm – Sermon presentation – 35 min: Pr Dale Hokin
  • 12:30 pm – Closing Song / Hymn: Renee and team
  • 12:35 pm – Hall Official opening: Graeme Drinkall

Lunch Break

Worship service Pastoral Ordination program

  • 2:00 pm – Welcome / Opening Prayer: Pr Anton Van Wyk
  • Worship service Pastoral Ordination program
  • Ordination Message: Pr. Ben Timothy
  • Presentation of Candidate: Pr. Eddie Tupa’i
  • Ordination Prayer: Pr. Eddie Tupa’i
  • Ordination Charge: Pr Hugh Heenan
  • Presentation of Certificate: Pr. Ben Timothy
  • Candidate’s Response: Pr Bruce Mason
  • 3:30 pm – Closing Prayer: Jayden Timmins


North New Zealand Conference
Email: NNZConf@adventist.org.nz | Phone: 09 262 5620 | Facebook: www.facebook.com/NNZC.SDA